# SDR NSVA97002

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215CJ
- Make and model: Beech 1900D
- Aircraft serial: UE215
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 03W062161
- Condition: Tripped
- Location: Rt Engine
- Part time: 1,115 hours
- Component: Airmaze
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOW PRESSURE FUEL FILTER ASSEMBLY BYPASS PIN EXTENDED.  REMOVED AND CLEANED FILTER ELEMENTS.  NO FUEL CONTAMINATION NOTED.  FILTER ELEMENT CONDITION, SUSPECT FALSE INDICATION.  (X)
